FINITENESS OF A BASIS OF IDENTITIES OF SOME ASSOCIATIVE-RINGS

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)545-551
Number of pages7
JournalSiberian Mathematical Journal
Volume22
Issue number4
Publication statusPublished - 1981

WoS ResearchAreas Categories

  • Mathematics

Cite this

@article{fa93709799cc47ccbb5f74121af7a24e,
title = "FINITENESS OF A BASIS OF IDENTITIES OF SOME ASSOCIATIVE-RINGS",
author = "Volkov, {M. V.}",
year = "1981",
language = "English",
volume = "22",
pages = "545--551",
journal = "Siberian Mathematical Journal",
issn = "0037-4466",
publisher = "Springer",
number = "4",

}

FINITENESS OF A BASIS OF IDENTITIES OF SOME ASSOCIATIVE-RINGS. / Volkov, M. V.

In: Siberian Mathematical Journal, Vol. 22, No. 4, 1981, p. 545-551.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - FINITENESS OF A BASIS OF IDENTITIES OF SOME ASSOCIATIVE-RINGS

AU - Volkov, M. V.

PY - 1981

Y1 - 1981

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=A1981NJ71900006

M3 - Article

VL - 22

SP - 545

EP - 551

JO - Siberian Mathematical Journal

JF - Siberian Mathematical Journal

SN - 0037-4466

IS - 4

ER -